# SDR FQAR20210303001

- Difficulty date: March 2, 2021
- Submitted: March 3, 2021
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Make and model: Piper PA-44-180
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Part number: M1917
- Condition: Broken
- Location: Impulse Coupling
- Component: Impulse Couplin, Slick
- Component part number: M3529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD ROUGH MAG, UPON REMOVAL NOTICED IMPULSE COUPLING WAS NOT ENGAGING, FOUND SPRING BROKEN, MAG HAD BEEN INSPECTED FOR 500HR INSPECTION 37.2 HRS EARLIER
